# SDR ASAA2019071930102

- Difficulty date: July 19, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N841VA
- Make and model: Airbus A320-214
- Aircraft serial: 04655
- Aircraft time: 30,458 hours, 9,300 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: D29053111000
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

GRN HYD SYS FAIL IN IN ROUTEFREE FALL EXTENTION HANDLE SEEN UNSTOWED. POSSIBLY USED L/G DOORS WERE OPEN ON ARRIVED GROUNDED - YES. 1237124: FOUND GREEN PRESSURE LINE LEFT WING INBOARD TOP NEAR GEAR ACTUATOR  LEAKING. HAS PIN HOLE IN LINE REQUIRES PERMASWAGE PERMANENT REPAIR PER AMM 20-23-11. TROUBLESHOOTING UPDATED. LINE P/N D29053111000.1237125: LINE HYD PN D29053111000 REQUIRES SPECER  TO PREVENT LINE TO LINE RUBBING ( LEFT WING )
